# SDR USAA2013051600004

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 60,110 hours, 39,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD INSP - CRACK IN FORWARD BULKHEAD WEB AT BS 178, WL 234, RBL 5.7.  REPAIRED FORWARD BULKHEAD WEB AT BS 178, WL 234, RBL 5.7 IAW B737 SRM 53-10-08 & ENGINEERING ORDER 5300V153A.
